# SDR DHL2004363007

- Difficulty date: September 11, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3150 · Central Warning
- Part: Control Box
- Condition: Malfunctioned
- Location: Aural Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED DUE TO REPETITIVE AUDIO WARNINGS.  NO WARNING LIGHTS  ILLUMINATED.  RESECURED AURAL WARNING CONTROL BOX.  NO DEFECTS NOTED.  OPS CK IS GOOD IAW 31-24-11.
